Journal article icon

Journal article

TWO-DIMENSIONAL MAGNETOPHONON RESONANCE IN GAINAS-INP AND GAINAS-ALINAS HETEROJUNCTIONS AND SUPERLATTICES

Publication status:
Published

Actions


Access Document


Authors


Expand authors...
Journal:
SURFACE SCIENCE
Volume:
142
Issue:
1-3
Pages:
368-374
Publication date:
1984-01-01
DOI:
ISSN:
0039-6028
Source identifiers:
24337
Pubs id:
pubs:24337
UUID:
uuid:b5eb281c-b691-462f-835a-e90d60e78202
Local pid:
pubs:24337
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP